# SDR AALA201905219022

- Difficulty date: May 18, 2019
- Submitted: May 21, 2019
- Operation: Air carrier
- Aircraft: N807NN
- Make and model: Boeing 737823
- Aircraft serial: 31077
- Aircraft time: 30,368 hours, 12,098 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 65B0764020
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FIRST OFFICERS R1 WINDOW CRACKED. REPLACED R1 WINDOW.
